Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)   2014 , Volume 9 , Number 2; Page(s) 37 To 43.
 
Paper: 

THE P-MEDIAN AND P-CENTER PROBLEMS ON BIPARTITE GRAPHS

 
 
Author(s):  FATHALI JAFAR*, JAFARIRAD NADER, RAHIMI SHERBAF SADEGH
 
* DEPARTMENT OF MATHEMATICS, SHAHROOD UNIVERSITY OF TECHNOLOGY, SHAHROOD, IRAN
 
Abstract: 

Let G be a bipartite graph. In this paper we consider the two kind of location problems namely p-center and p-median problems on bipartite graphs. The p-center and p-median problems asks to find a subset of vertices of cardinality p, so that respectively the maximum and sum of the distances from this set to all other vertices in G is minimized. For each case we present some properties to find exact solutions.

 
Keyword(s): LOCATION THEORY, P-MEDIAN, P-CENTER, BIPARTITE GRAPHS
 
References: 
 
  pdf-File tarjomyar Yearly Visit 84
 
Latest on Blog
Enter SID Blog